# SDR 9901915526

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE UPON LANDING GEAR EXTENSION.  THE LANDING GEAR WAS CYCLED AND THE COM PROCEDURE WAS ACCOMPLISHED.  THE CREW WAS STILL UNABLE TO OBTAIN A DOWN AND LOCKED INDICATION.  AFTER DECLARING AN EMERGENCY, THE FLIGHT WAS CONCLUDED IN MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR INDICATOR LIGHT ASSEMBLY WITH A SERVICEABLE UNIT.  OPERATIONAL TESTS OF THE SYSTEM WERE SATISFACTORY.
